Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Having pain and swelling in penis after mild swelling. Get relief from aciclovir and lezoforce. Tests normal. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1762 Questions
Question
iam having pain in my penis for the past 4 months after the exposure. mild swelling/itching is also there. i have got good relief after taking aciclovir and lezoforce 600. i did blood test and does not confirm herpes/vdrl/diabetes. pls advice me whether blood test if negative can be taken 100% or still can i have herpes. hsv 1 and 2 done after 3 months from exposure and pcr dna test done after 5 days. also give me mail id as photos are not uploading
Posted Sun, 8 Sep 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. Chakravarthy Mazumdar 1 hour later
Brief Answer:
It needs reinvestigation before reassurance

Detailed Answer:
HiXXXXX
I read through the query with care. I have few queries for you today.

1) Why was the Acyclovir given when the blood report was negative?
2) Are you still sexually active ? If yes do you use condom for protection?

Let me first assure you that a negative test for Herpes after 3 months of exposure is very reliable unless you are still exposing to a risky partner. Second Herpes virus loses its virulence very soon and it is not life threatening, many a time it does not require treatment with Acyclovir. So these two points should take of your anxiety.

Now coming to the swelling and itching on the penis I would investigate further if you are continuing your exposure.

You can send the pictures to YYYY@YYYY to my attn Sub: Dr Mazumdar. I can take a look at them but my questions need to be answered.

Awaiting here.
Above answer was peer-reviewed by
 
Follow-up: Having pain and swelling in penis after mild swelling. Get relief from aciclovir and lezoforce. Tests normal. Advise? 9 minutes later
ans1) ate medicines like doxy/ceftum200 but did not give any relief. but after having acyclovir for one week there was 30 percent relief and particularly after having lezoforce 600 i had 80% relief within one week. now the problem is i get symptoms in the morning where i am sending a mail for u. it is unfomcortable in the middle of the penis during erection, exactly above the red swollen. near the mouth

ans2) i had intercourse only once with my wife using condoms, but she got fever the next day(even she got some patches in the thighs for three days and it vanished) she is fine now. till now i am not indulging in intercouse after that. pls check the photos and advice me.
 
 
Answered by Dr. Chakravarthy Mazumdar 1 hour later
Brief Answer:
Pictures are just normal

Detailed Answer:
Hi

Gone through the pictures attached. They do not suggest of any abnormal condition.

Let us try this for a week and follow up.
Aloevera gel (Nature's Brand) twice a day for a week.

I do not think there is a need for retesting here as you are not exposing. It looks absolutely normal. Please do not worry about it.


Above answer was peer-reviewed by
 
Follow-up: Having pain and swelling in penis after mild swelling. Get relief from aciclovir and lezoforce. Tests normal. Advise? 25 hours later
sir, i have tried aloe vera, but did not work. i have burning and skin peel, which u can see in the attachments. there is pain inside also. pls advice me as it is for a long period of four months
 
 
Answered by Dr. Chakravarthy Mazumdar 18 hours later
Brief Answer:
Need to check for prostatitis

Detailed Answer:
Hi,

I reassure you that you should forget about HSV and Herpes now. They do not cause pain and burning for such a long time.

I just check with a Urologist as well, If you had already tried simple measures then the next goal is to find and treat Prostatitis. The antibiotics are given for couple of months because they reach the prostate gland very slow and kill the germs there.

You can go back to the treating doctor to do a massage and feel it if it looks like prostatitis. If I were your treating doctor I can add drugs like Gabapentin which helps chronic pain.

Please take this as a printout to your doctor.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor